Jump to content





Worsening,worserning,worsening. Help Me Please

Posted by Raf97, 29 January 2014 · 305 views

benzoyl peroxide isotrex retin a erytromycin antibiotic worsening dryness topical isotretinoin isotretinoin benzolait
Every day is a battle. Every day there is a new pimple, every day my skin is dry , every day my skin is worse.
I'm thinking to stop Isotrex (topical isotretinoin) and to continue only with Benzolait 10 (Benzoyl peroxide 10%) and at least to take a topical antibiotic like erythromycin.. But I want to see a doctor (I will change my actual doctor) to not do mistakes.
They are almost 9 weeks that I use isotrex+benzoyl peroxide BUT NO IMPROVEMENT.
Should I wait? I will see a doctor in February.
In the last entries there are some photos if you want to see them.
Thoughts?




My first thought is lose the 10% bp and go for a milder formulation such as Duac or aka benzaclin/acanya. These formulations contain 1% clindamycin and 5% benzoyl peroxide gel. Second, I recommend taking orally: Keflex or Amoxil 500mg 3x a day. These are more powerful than doxy, minocin and erythromycin and tetracycline. Less side effects also. Stay on your isotretinoin. Whatever is making your skin worse, it's not your medications. They don't cause acne. Good luck!

My first thought is lose the 10% bp and go for a milder formulation such as Duac or aka benzaclin/acanya. These formulations contain 1% clindamycin and 5% benzoyl peroxide gel. Second, I recommend taking orally: Keflex or Amoxil 500mg 3x a day. These are more powerful than doxy, minocin and erythromycin and tetracycline. Less side effects also. Stay on your isotretinoin. Whatever is making your skin worse, it's not your medications. They don't cause acne. Good luck!

Hey thank u for the thought!! I was thinking to clindamycin\benzoyl peroxide too!! Should I wait to see the doctor or should I just buy it? Is it the same for the oral antibiotics?